Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243949] of Lenhard L. Ng

Papers Published

  1. Ng, L, Rational symplectic field theory for Legendrian knots, Inventiones mathematicae, vol. 182 no. 3 (2010), pp. 451-512, ISSN 0020-9910 [arXiv:0806.4598], [doi]
    (last updated on 2017/12/11)

    Abstract:
    We construct a combinatorial invariant of Legendrian knots in standard contact three-space. This invariant, which encodes rational relative Symplectic Field Theory and extends contact homology, counts holomorphic disks with an arbitrary number of positive punctures. The construction uses ideas from string topology. © 2010 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320